# SDR AUS20030928

- Difficulty date: September 10, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2770 · Gust Lock Damper System
- Part: Plunger
- Part number: 2770066001
- Condition: Fractured
- Location: Gust Lock Damper
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER GUST LOCK PLUNGER BROKEN INTO TWO PARTS.
